# SDR 97ZZZX895

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 770102
- Condition: Overtemp
- Location: C Mod T2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER CHECKED A NUMBER OF SERVICEABLE JT9D ST2 TURBINE BLADES OF PWA 1455 MATERIAL P/N 770102 WHICH HAD BEEN REMOVED FROM PREVIOUSLY OPERATED ENGINES AND FOUND THEM ALL TO EXHIBIT SIGNS OF AN OVERTEMPERATURE CONDITION AS DETAILED IN THE OEM ENGINE MANUAL.  HAS BEEN ADVISED THAT NO REPORT OF AN OVERTEMPERATURE DURING OPERATION HAD BEEN MADE BY THE PREVIOUS OPERATOR.  THE ENGINE MANUFACTURER PWA HAS BEEN NOTIFIED.  THIS OVERTEMP PROBLEM WITH PWA 1455 MATERIAL BLADES WAS DISCUSSED AT THE OPERATORS CONFERENCE OCTOBER, 1996.  GEAESL HAS INTRODUCED A POLICY OF CHECKING ALL USED SERVICEABLE P/N 770102 BLADES PURCHASED FOR POSSIBLE OVERTEMPERATURE CONDITION.
